# SDR CA111019011

- Difficulty date: October 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE TAXING JUST BEFORE T/O, THE ENGINE ACCELERATED UNCOMMANDED. THE FUEL WAS CUTOFF AFTER 10-15 SEC.  THE PILOT REPORTED THE ENGINE TEMPERATURE REACHED THE MAXIMUM GAUGE LIMIT OF 750 DEG. THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION.
